# SDR TWRA96345

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR AND DOORS WOULD NOT RETRACT.  PRIMARY AND ALTERNATE NOSE DOWN AND NOSE DOOR OPEN LIGHT ILLUMINATED WITH LANDING GEAR HANDLE IN UP POSITION.  FOUND NOSE GEAR PIN INSTALLED.  REMOVED PIN.  CHECKED NOSE GEAR.  ALL NORMAL AS PER MM 32-21-00.  (M)
